Correction: Perfect Simulation for a Class of Positive Recurrent Markov Chains

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalThe Annals of Applied Probability
DatePublished - 2007
Volume17 (5-6)
Number of pages3
Pages (from-to)1808-1810
Original languageEnglish

    Research areas

  • Statistics

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations